2 doctors weighed in:

I starting taking Lysteda yesterday for heavy period bleeding and now I notice a bad smell which I've never had before, is that a side effect?

2 doctors weighed in
Dr. Wayne Ingram
Obstetrics & Gynecology
1 doctor agrees

In brief: Not a side effect

This is not a side effect of Lysteda, rather a vaginal infection probably caused by the prolonged bleeding and changes to your vaginal pH.
Have your MD evaluate you for a bacterial infection and possible treatment.

In brief: Not a side effect

This is not a side effect of Lysteda, rather a vaginal infection probably caused by the prolonged bleeding and changes to your vaginal pH.
Have your MD evaluate you for a bacterial infection and possible treatment.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
36 years in practice
1M people helped
Continue
100,000 doctors available